MathSciNet Relay Station
MathSciNet bibliographic data
MR128613 (23 #B1652) 65.55
Davis, P. J.; Rabinowitz, P. Some geometrical theorems for abscissas and weights of Gauss type. J. Math. Anal. Appl. 2 1961 428–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement